MathSciNet Relay Station
MathSciNet bibliographic data
MR125607 60.30
Sinaĭ, Ja. G. The central limit theorem for geodesic flows on manifolds of constant negative curvature. Dokl. Akad. Nauk SSSR 133 1303--1306 (Russian); translated as Soviet Math. Dokl. 1 1960 983–987.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement